Convergence of Adomian’s method applied to algebraic equations

R.Z. Ouedraogo (Université de Ouagadougou, FAST, Ouagadougou, Burkina Faso)
Y. Cherruault (Université Paris VI Laboratoire MEDIMAT, Paris, France, and)
K. Abbaoui (Université Ferhat Abbas Sétif, Algérie and MEDIMAT, Paris, France)

Kybernetes

ISSN: 0368-492X

Publication date: 1 December 2000

Abstract

Considers the convergence of Adomian’s method applied to algebraic equations. Presents directly some conditions of convergence which only depend on the equations’ coefficients and also gives an estimation of the truncation error together with some numerical applications.

Citation

Ouedraogo, R., Cherruault, Y. and Abbaoui, K. (2000), "Convergence of Adomian’s method applied to algebraic equations", Kybernetes, Vol. 29 No. 9/10, pp. 1298-1305. https://doi.org/10.1108/03684920010346374

Download as .RIS

Publisher

:

MCB UP Ltd

Copyright © 2000, MCB UP Limited

Please note you might not have access to this content

You may be able to access this content by login via Shibboleth, Open Athens or with your Emerald account.
If you would like to contact us about accessing this content, click the button and fill out the form.
To rent this content from Deepdyve, please click the button.